Thread: D-bol and headaches
03-26-2003, 10:54 AM #1
D-bol and headaches
My friggin head has been pounding all day ! It's day 5 of being on the d-bol and I had heard about these headaches from d-bol , but what the hell ? Asprin , tylenol is not working !! Damn...........
03-26-2003, 11:01 AM #2Anabolic Member
- Join Date
- Nov 2001
check your blood pressure.most likely the culprit
03-26-2003, 11:09 AM #3
how much are u taking
03-26-2003, 11:18 AM #4
I'll check BP at CVS.....Thanks
03-26-2003, 11:25 AM #5
03-26-2003, 02:39 PM #6
Yeah I get em too ozzy at 30mg/ed I find if I drink a shitload of water they go away..
03-26-2003, 03:55 PM #7
Yeah had the same issue my 1st cycle. Could absolutly tell it was elevated blood pressure. Keep track of it, mabye spread your dose out a little longer- helped me.
03-26-2003, 05:21 PM #8
I'm taking 10mg at 5am , 5mg at 9am , 12pm , 4pm and at 8pm. So I think I already have them spaced out as far as I can. Thanks
03-26-2003, 05:51 PM #9
Hey ozzy, drink more water. I had the same problem untill i started drinking a lot more water.
03-27-2003, 03:22 AM #10
Yea , I'll up the water intake to 2 gallons. Thanks
03-27-2003, 11:24 AM #11
So far so good today ! I upped the water and the headaches are gone.........thank God !
03-27-2003, 11:34 AM #12
Good to hear, bump this for everyone to read and use.
03-27-2003, 11:39 AM #13Associate Member
- Join Date
- Apr 2002
- Detroit, MI
I used to get headaches bad while on d-bol 40mg daily. Keep the water up and try a little bit of sugar intake. should kill it.
03-27-2003, 12:51 PM #14
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)